# SDR UIEA200800178

- Difficulty date: May 9, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 107,371 hours, 24,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED L/E PANEL DELAMINATED, INBOARD OF NR 2 ENGINE, 8.0 INCHES FROM AFT EDGE OF PANEL AT ILES STA 545.56.  AREA OF DELAMINATION IS 2.0 BY 2.0 INCHES.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09, FIG 18, SHEETS 3 AND 5 PREPREG 250 DEGREES CURE PER SRM 51-40-12.  REF: ATLAS AIR EO NR 4757A438.
